Generalized Elastic Line Deformed on a Nonnull Surface by an External Field in the 3-Dimensional Semi-Euclidean Space $\mathbb{E}_1^3$

  • V. I. Gorgula
  • N. Gürbüz

Abstract

We deduce intrinsic equations for a generalized elastic line deformed on the nonnull surface by an external field in the semi-Euclidean space $\mathbb{E}_1^3$ and give some applications.
Published
25.03.2015
How to Cite
GorgulaV. I., and GürbüzN. “Generalized Elastic Line Deformed on a Nonnull Surface by an External Field in the 3-Dimensional Semi-Euclidean Space $\mathbb{E}_1^3$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 3, Mar. 2015, pp. 333–340, http://umj.imath.kiev.ua/index.php/umj/article/view/1986.
Section
Research articles